MAUDE Adverse Event Report: CAREFUSION, INC PLEURX DRAINAGE KIT 500ML 10/CS; APPARATUS, SUCTION, PATIENT CARE

CAREFUSION, INC PLEURX DRAINAGE KIT 500ML 10/CS; APPARATUS, SUCTION, PATIENT CARE
Catalog Number 50-7500B
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Alcohol pad dry date: (b)(6) 2024.Injury (patient/other): no product possible involved in injury: no product available for inquiry: no fixed location: 2 - when used origin: patient complaint: alcohol pad dry.Product: item no.: 50-7500b/v001 - pleurx¿ drainage set, 500 ml reservoir incl.Accessories pu (packaging unit) 2(b)(4) pieces item no.: 50-7510/v001 - pleurx¿ drainage set, 1000 ml, incl.Accessories pu (packaging unit) (b)(4) pieces lot no.: 0001477528; 0001554159; 0001551811.Information on the error pattern: fault location: alcohol swab error type: dry.
 
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a0201 patient problem code: f26.H10 - multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 0001554159 medical device expiration date: 2026-08-03 device manufacture date: 2024-02-15 medical device lot #: 0001551811 medical device expiration date: 2026-07-19 device manufacture date: 2024-01-31 h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H10: pr 10973981 follow-up emdr for device evaluation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers 0001554159, 0001551811 were performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.During the incoming inspection process, the applicable inspection procedure requires a functional inspection in which is verified that the pads are wet with alcohol.No issues were found regarding the inspections for the applicable lot.This component is bought to a supplier and is not physically or chemically changed in any way in the dr facility.It is just manually placed in the procedure pack; therefore, it is thought that the probable root cause relies on the supplier.However, supplier of the component has been changed, and no quality issues have been reported since the change of supplier.Based on the available information we are not able to identify a root cause at this time.H11 - corrected information -site legal name (fda) updated to carefusion d.R.203ltd.-santo domingo, dominical republic.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Alcohol pad dry injury (patient/other): no product possible involved in injury: no product available for inquiry: no fixed location: 2 - when used origin: patient complaint: alcohol pad dry information on the error pattern: fault location: alcohol swab error type: dry could you please provide total number of occurrences associated with reported lot numbers 0001554159, 0001551811.- no other complaints reported is there a photo or sample available showing the reported issue?- no.

Brand Name
PLEURX DRAINAGE KIT 500ML 10/CS
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
Manufacturer (Section D)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer (Section G)
CAREFUSION, INC
zona franca las americas
santo domingo
Manufacturer Contact
brett curtice
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key20604491
Report Number1625685-2024-00118
Device Sequence Number12627172
Product Code DWM
UDI-Device Identifier10885403090714
UDI-Public(01)10885403090714(11)240131(17)260719(10)0001551811
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160450
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2026
Device Catalogue Number50-7500B
Device Lot Number0001551811
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer01/08/2025
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown